# SDR CALA2021021500173

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1213 TO 1217 S-35L STRINGER FOUND CORRODED AS MARKED REFER NR LP 9131162 AFT CARGO STA 1213 TO 1217 S-35L STRINGER REPAIRED AS PER ECRA 5360-01579 REV.
